# SDR UALA2009042801230

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 74,915 hours, 12,206 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ACOUSTIC LINER HAS A DENT WHICH IS PUNCTURED BETWEEN 2 PERFORATIONS, LOCATED AT THE 9 O'CLOCK POSITION AND IS 8 INCHES FWD OF THE BLADES.  IT IS 3-8TH INCH WIDE.  ACCOMPLISHED REPAIR.  APPLIED HEAT TO EXPEDITE CURE TIME.
